Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1958, Volume 13, Issue 6(84), Pages 99–103 (Mi umn7500)  

This article is cited in 1 scientific paper (total in 1 paper)

Scientific notes and problems

An asymptotic property of positive methods of summation of Fourier series and best approximation to functions of class $Z_2$ by linear positive polynomial operators.

P. P. Korovkin


Full text: PDF file (321 kB)

Bibliographic databases:
Received: 11.07.1957

Citation: P. P. Korovkin, “An asymptotic property of positive methods of summation of Fourier series and best approximation to functions of class $Z_2$ by linear positive polynomial operators.”, Uspekhi Mat. Nauk, 13:6(84) (1958), 99–103

Citation in format AMSBIB
\Bibitem{Kor58}
\by P.~P.~Korovkin
\paper An asymptotic property of positive methods of summation of Fourier series and best approximation to functions of class~$Z_2$ by linear positive polynomial operators.
\jour Uspekhi Mat. Nauk
\yr 1958
\vol 13
\issue 6(84)
\pages 99--103
\mathnet{http://mi.mathnet.ru/umn7500}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=101442}
\zmath{https://zbmath.org/?q=an:0090.28304}


Linking options:
  • http://mi.mathnet.ru/eng/umn7500
  • http://mi.mathnet.ru/eng/umn/v13/i6/p99

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Baskakov, “On conditions for and the order of approximation of functions by operators of class $S_{2m}$”, Math. Notes, 67:5 (2000), 556–562  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Успехи математических наук
    Number of views:
    This page:242
    Full text:139
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021